Thanks for this. For Yarrow, because it effects the blood vessels, I would be careful with people taking any blood thinners especially. It could intensify the effects of the regular medication, in theory, so a person may bleed more than another person, should they need surgery or have a major accident / bruising etc. The Valerian root liver effect is very rare (in the context of how many millions of people take it without any trouble) and I understand that the concern is based on combinations of herbs including valerian. But it is best to exercise caution and no one wants to be the one in a million who does have the bad reaction. With everything that we put into our bodies, there is a risk and it is good to know what they are and what to watch out for. Also a good reason to stick to the suggested dosages.
Here is a link about Valerian and liver toxicity if of interest: https://www.ncbi.nlm.nih.gov/books/NBK548255/